JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
On the convergence of the V-type hyperplane constrained method for singular value decomposition
Kenichi YadaniKoichi KondoMasashi Iwasaki
Author information
JOURNALS FREE ACCESS

2010 Volume 2 Pages 21-24

Details
Abstract

In this paper, we investigate the convergence of the V-type hyperplane constrained method for singular value decomposition. The V-type method involves employing the Newton type iteration to solve the nonlinear systems with the searching range of right singular vectors constrained on a hyperplane. First, we discuss the nonsingularity of the Jacobian matrix appearing in the Newton type iteration. Next, we clarify the convergence of the Newton type iteration. Finally, we prove that singular value decomposition is computable by the V-type method.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top